MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated a cc4204a collamer single piece lens, +22.0 diopter, was broken and it was unknown if there was any patient contact.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Corrected data: b3-date of event (b)(6) 2019 in initial mdr corrected to (b)(6) 2019.Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional data: b5: the reporter indicated there was no patient contact, the lens was not inserted and there was no patient injury.The backup lens was implanted and the patient's current condition was stable.The lens damage was noted prior to removing from the vial.H3: device evaluation: the lens was returned in liquid in lens vial.Visual inspection found one haptic torn.Corrected data: b3: (b)(6) 2019.Claim # (b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9492207
Report Number2023826-2019-02399
Device Sequence Number18906360
Product Code HQL
UDI-Device Identifier00841542102438
UDI-Public00841542102438
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2019
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer12/09/2019
01/15/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/08/2020
01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1